# SDR 98ZZZX3048

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N53RD
- Make and model: Beech 58
- Aircraft serial: TH483
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pump
- Part number: 300024
- Condition: Failed
- Location: Door Seal
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

PILOT NOTICED BURNING SMELL IN COCKPIT.  TURNED OFF AVIONICS AND SMELL CONTINUED.  PILOT NOTICED DOOR SEAL LIGHT WAS ILLUMINATED.  SHUT OFF DOOR SEAL SYSTEM AND SMELL WENT AWAY.  INSPECTION REVEALED PUMP BADLY DISTORTED AND MELTED.  DROPPING RESISTOR WIRING MELTED NEAR RESISTOR.
